Autors: Dimitrov, S. I.
Title: , A ternary diophantine inequality over special primes
Keywords: Rosser's weights, vector sieve, circle method, almost primes, diophantine inequality, L-functions

Abstract: Let 10 and a small constant ϑ>0, the inequality |p_1^c+p_2^c+p_3^c-N|<ϑ has a solution in prime numbers p_1, p_2, p_3 such that, for each i ∈ {1,2,3}, p_i+2 has at most 29 prime factors.

References

    Issue

    JP Journal of Algebra, Number Theory and Applications, vol. 39, issue 3, pp. 335 -- 368, 2017, India, http://dx.doi.org/10.17654/NT039030335

    Цитирания (Citation/s):
    1. J. Li, F. Xue, M. Zhang, A ternary Diophantine inequality with prime numbers of a special form, Period. Math. Hungar. ( ISSN: 0031-5303 (print), ISSN: 1588-2829 (online) ), (2021), ( https://doi.org/10.1007/s10998-021-00415-9). - 2021 - в издания, индексирани в Scopus или Web of Science
    2. J. Li, M. Zhang, F. Xue, On a ternary Diophantine equation involving fractional powers with prime variables of a special form, Ramanujan J. ( ISSN: 1382-4090 (print), ISSN: 1572-9303 (online) ), (2021), (https://doi.org/10.1007/s11139-021-00517-5). - 2021 - в издания, индексирани в Scopus или Web of Science

    Вид: статия в списание, публикация в реферирано издание, индексирана в Scopus